# SDR SWAA2013012311758

- Difficulty date: January 16, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 43,473 hours, 25,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 148A8545U7
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, O/B FLAP WELL, I/B CLOSEOUT PANEL ATTACH BEAM IS CRACKED AT THE I/B SIDE.  REMOVED AND REPLACED BEAM PER SRM.
